# SDR DALA2024092409360

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 26,138 hours, 19,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4005039) DURING SVC CHECK EMER BATT PACK M1675 INOP. R/R M1675 BATT PACK PER B737 AMM 33-51-06. CHECKS GOOD.
